Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had routine endoscopy and colonoscopy, took AM vitamins. Why is abdomen paining and have watery stool?

Yesturday I had a routine (age 64) endoscopy and colonoscopy(Friday). I took my AM vitamins as usual on Wednesday because I failed to read the insructions completely until Wednesday proir to the procedures. During Thursdays cleanse of 4 Dulcolax tablets at noon then at 3pm beginning to drink Miralax 238g mixed with 2 quarts of orange gatorade every 20 minutes(which I completed about 6:15pm, I was very bloated and only started to defacate at 5:45pm and continued to do so every few minutes or so of small amounts of watery stool . I vomited about 1/2 cup clear acidic scretions Sometime after midnight, my abdomen stared hurting and continues to do so at this time on Saturday about 1:30pm. My question is; could the vitamins(which I should have stopped taking 5 days prior to procedure that be stuck in my transverse colon or anywhere in my colon?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Rheumatologist 's  Response
Dear sir,

That is not the possibilty , your tablets would not be stuck there in your transverse colon.

Dr. Shruti
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor